Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 450829, 7 pages
http://dx.doi.org/10.1155/2013/450829
Research Article

An Improved Filter Method for Nonlinear Complementarity Problem

College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 18 December 2012; Accepted 4 March 2013

Academic Editor: Yang Xu

Copyright © 2013 Ke Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ke Su, Xiaoli Lu, and Wei Liu, “An Improved Filter Method for Nonlinear Complementarity Problem,” Mathematical Problems in Engineering, vol. 2013, Article ID 450829, 7 pages, 2013. https://doi.org/10.1155/2013/450829.